It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-18-2008, 06:06 PM   #1
Junior Member
(female)
 
Join Date: Aug 2007
Location: Salt Lake City, UT, USA
Posts: 26
SherriSLC HB User
sleepy/dizzy on Lyrica, 3 1/2 months after starting?

Hi,
I know this is the second thread today--thanks for your patience and help! I have been really sleepy/dizzy even with lots of coffee recently, and the only thing I can pin it on is the Lyrica (100mg at bedtime, 100mg at noon). After a couple of weeks of "weaning up," I've been on this dose for 3 months. I wouldn't think that side effects would be showing up at this point. Any insight from anyone else on Lyrica? (Note: I already know about the weight gain--about 10 lbs per month--but the pain relief seems to be a good tradeoff.)
Thanks in advance for your thoughts, Sherri

 
Old 03-20-2008, 12:13 PM   #2
Junior Member
(female)
 
Join Date: Nov 2007
Location: Houston,TX,USA
Posts: 27
amb97 HB User
Re: sleepy/dizzy on Lyrica, 3 1/2 months after starting?

I have RSD in my right foot and ankle, left toes, both knees and my lower back. Lyrica made me nutty. I was confused and my vision was distorted. However, I have been on Neurontin (1000 mg) for 2 months and have had no side effects besides mild constipation which is fixed by Citrucel. My docs say they are the exact same medication that is absorbed differently by the body. I get quite a bit of pain relief from the Neurontin and it's cheaper! I still take Ultram 3X a day and Darvocet or Hydrocodone for breakthrough pain, but I can function and take care of my 5 kids. Hope this helps.

AM

 
Sponsors Lightbulb
   
Old 03-21-2008, 06:00 AM   #3
Senior Veteran
(female)
 
Join Date: Sep 2007
Location: Warminster Pa
Posts: 521
Michelle94 HB User
Re: sleepy/dizzy on Lyrica, 3 1/2 months after starting?

I have to agree with AM, I tried the lyrica .. did not agree with me.. so I went back to taking the neurontin.. It doesn't take all the pain away but it helps some.. I did have side affects at first.. It took several months them to disappear. Now I can't even tell Iam on it....
Maybe you could ask the dr about the neurontin if the lyrica keeps up with the nasty side affects. You have nothing to lose...
Good luck
Michelle

 
Old 03-21-2008, 01:48 PM   #4
Senior Member
(female)
 
Join Date: Jul 2007
Location: Alabama
Posts: 190
anwise67 HB Useranwise67 HB Useranwise67 HB Useranwise67 HB User
Re: sleepy/dizzy on Lyrica, 3 1/2 months after starting?

hi. you might need some bloodwork to make sure your body is tolerating it. It is mainly excreted through the kidneys, so that limits the effect on the liver. I have noticed that some days my weight from morning to evening decreases by 3 to 4 lbs. on those days i spend alot of time in the rest room. But I had a similar episode(sleepy and tired) last May after being on lyrica since January. all bloodwork was good and i gradually got back to normal. dr. thought that i was doing too much. i now take 100mg 4x a day and i am doing good. I take the lyrica for neuropathy.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anybody NOT gain weight on Lyrica???? sandradee0303 Fibromyalgia 64 09-13-2010 07:28 AM
Feeling weak and sleepy Fantasi General Health 2 10-06-2009 12:39 PM
Weaning off Lyrica, Switching to Topomax??? chicubs Reflex Sympathetic Dystrophy (RSD) (CRPS) 7 01-31-2009 06:36 PM
Lyrica-- What's It Supposed To Do For Us?? donnadb040 Fibromyalgia 17 08-24-2008 08:52 AM
Doc said stop Lyrica & start Neurontin w/o titrating... TexMom85 Pain Management 9 05-10-2008 02:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



painman2009 (56), Kev629 (41), K_Lana (32), kelly4004 (28), jewlz67 (27), sswallow (24), laurav (12), mellow (9), destinyevans (9), hatemyfeet (9)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 10:14 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!